Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 11:48:23 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620108
  • Total Topics: 46722
  • Online Today: 282
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 168
Total: 173

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hip Joint necrosis & Peripheral Neuropathy possible before meds pls post  (Read 1557 times)

0 Members and 1 Guest are viewing this topic.

Offline bimazek

  • Member
  • Posts: 781
Hip Joint necrosis & Peripheral Neuropathy possible before meds pls post

I have some weird symptoms in my right hip socket may be just bursitis i am not on meds yet only infected 3 years ago

I have some weird symptoms in my  fingers i am hoping it is not Peripheral Neuropathy may be just my fingers fell asleep when holding on to a railing for along time  i am not on meds yet only infected 3 years ago

is it possible to get these two things so early and without taking meds yet

please post your experiences

also would taking meds make them worse

i am not posting in side effects because i have not started meds yet

i am at 411 t cells, 22k VL about that range

may go on atripla soon

Offline Matty the Damned

  • Member
  • Posts: 12,160
Re: Hip Joint necrosis & Peripheral Neuropathy possible before meds pls post
« Reply #1 on: February 21, 2008, 11:06:02 AM »
Ah, no Bim. This won't do.

This won't do at all.

Some people who have taken protease inhibitors do indeed develop necrosis of the hip-joint, but you aren't one of those people.

Because you haven't taken protease inhibitors. In fact you've not taken any HIV medications, have you dear?

Now stop with the silliness.

MtD

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,618
  • Diagnosed + 1989
Re: Hip Joint necrosis & Peripheral Neuropathy possible before meds pls post
« Reply #2 on: February 21, 2008, 11:06:43 AM »
Bimazek, I have avascular necrosis in my left knee.  I had this post-meds, but I don't think they were the cause.  

I also have PN, but that was started because of the AZT.  It has been made worse by also having diabetes.  I don't exercise either.

I fractured my left knee also after having the avas. nec. diagnosis and used to wear a knee brace.  I stopped wearing it because of it being a pain in the ass.

That's my experience.  

Edited to add:  I'm sure the avas. nec. was highly aggravated by the meds.  I really don't know enough about it to say it was caused by the meds. 
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline planonstaying

  • Member
  • Posts: 169
  • Hiv is the FOX,tcells the rabbit, CALL the HOUNDS!
Re: Hip Joint necrosis & Peripheral Neuropathy possible before meds pls post
« Reply #3 on: February 22, 2008, 01:15:21 PM »
I am not on meds have never had a VL higher than 2k or less than 900 T cells and have nasty PN. The Dr was clear PN from HIV can happen at anytime although the better the labs  the less the likelihood.  I had no other risk factors for PN like alcohol abouse/diabeties.  I have no idea  about joint Necrosis. PN really blows though.  I went up to 2700 mg of Neuronton and  I think maybe it's going to do the trick for me with out having to take pain meds.

Pn is a lot more than getting that falling alseep feeling from being in an awkward position. Mine involved  having part of on leg and hand  feel like some elses  for a few months all the time.  i of course ignored this. I didnt  tell the Dr. I had a problem  till it felt like I was standing in molten lava at times, I would get burning sensations from my fingers up my forearms, I had stabbing pain in the miiddle of my foot. It's a lot better now. I have sensation backl now and was still having bad days  but with the newer dose of neurontin it seems to be getting managable. The end of the week was always worse and it hasnt been this week
« Last Edit: February 22, 2008, 01:22:00 PM by planonstaying »
If someone tells you  potential consequences of a behavior  it  doesn't  mean they jude you or mit    they may just give a shit about you

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.